# SDR ABXA201003290025

- Difficulty date: November 30, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN (7) INCH CRACK BETWEEN BODY STA 1725 AND 1746 RT IN SKIN AT STAB CUTOUT.  REPAIRED IAW 767 SRM 53-80-01 AND REA B655-58621.
